i have been taking tri-cyclen lo for 5 years, and have had nothing bad to say about it. now into the 5th year of taking the pill, i am wondering if my moody-ness and being sad and depressed is casued by the pill, i have had suicidal thaughts as well?
Will taking tri-cyclen lo for 5 years make you moody?
Added 22 Dec 2010:
i honestly thought it was normal, i don't feel these things everyday. i thought maybe PMS, or i was having a bad/sad/depressing day. i thought everyone has days like that. thank you for your help!
The feelings you have could be due to Ortho Tri-Cyclen Lo. I would suggest you see your doctor as soon as possible. I'm surprised you haven't discussed this with your doctor before.
- Ortho Tri-Cyclen Lo Information for Consumers
- Ortho Tri-Cyclen Lo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen Lo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen - I'm taking Ortho Tri Cyclen again after being off for about 3 years. Are symptoms
Posted 12 Dec 2012 • 1 answer
I've been taking Ortho Tri-cyclen lo for about to 2 years now and just switched to Ortho tri-cyclen?
Posted 18 Jan 2013 • 2 answers
Ortho Tri-Cyclen Lo - I have been taking Ortho Tri-Cyclene Lo almost for 2 years should I take a bre
Posted 16 Feb 2013 • 1 answer
Posted 22 Apr 2014 • 2 answers
Posted 23 Jul 2015 • 1 answer